Meeting Report

Management of Side Effects for Patients Receiving Multimodality Therapy in Thoracic Oncology

Presented by Marianne Davies, DNP, RN, CNS, ACNP, AOCNP®, and Beth Eaby-Sandy, MSN, CRNP

Yale University School of Nursing and Medicine and Yale Comprehensive Cancer Center, New Haven, Connecticut; and Abramson Cancer Center, Hospital of the University of Pennsylvania, Philadelphia, Pennsylvania

Presenters’ disclosures of conflicts of interest are found at the end of this article.


J Adv Pract Oncol 2019;10(3):245–251 | https://doi.org/10.6004/jadpro.2019.10.3.8 | © 2019 Harborside™


  

ABSTRACT

Advanced practitioners play an important role in recognizing and treating adverse events caused by multimodality therapies in lung cancer. Marianne Davies, DNP, RN, CNS, ACNP, AOCNP®, and Beth Eaby-Sandy, MSN, CRNP, detailed strategies for managing toxicities associated with EGFR, ALK/ROS1, and BRAF inhibitors.




For access to the full length article, please sign in.

Section Seperator
ADVERTISEMENT
Section Seperator
ADVERTISEMENT
Section Seperator
ADVERTISEMENT
Section Seperator
Copyright © 2010-2019 Harborside Press, LLC All rights reserved.               
Home | Current Issue | Previous Issue | Submissions | About JADPRO | Advertising | Privacy Policy | Contact | Copyright Notice/Disclaimer | Subscribe
Bot trap - Don't go here
By continuing to browse this site you permit us and our partners to place identification cookies on your browser and agree to our use of cookies to identify you for marketing. Read our Privacy Policy to learn more.